MAUDE Adverse Event Report: VYAIRE MEDICAL INC AVEA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC AVEA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 17310-00
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation update: g3, g6, h6, and h11.Vyaire medical's field service team went onsite to evaluate the avea ventilator for the customer's reported issue.The o2 cell and re-calibrate a blender.Replace o2 cell and calibration a blender.All work performed in accordance with avea service manual revision g.Performed est and performance check all passed.Vent is operational and meets oem specs.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical: respiratory therapist's brought the avea ventilator down to the biomed department due to high fio2 alarm.No patient involvement or harm.

Brand Name
AVEA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19761926
Report Number3013421741-2024-00278
Device Sequence Number15581851
Product Code CBK
UDI-Device Identifier10190752185777
UDI-Public(01)10190752185777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17310-00
Device Catalogue Number17310-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/17/2024
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown